Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

Any of you experienced heavy bleeding while on Cabergoline?

Hi. I have been diagnosed with Pituitary Adenoma. I am currently on Cabergoline. I have been taking it for 9 months now. My doctor is gradually decreasing the frequency of my medicine because my prolactin level is below normal. After starting the medicine, my period became normal and regular but for the last 3 months I have been experiencing prolonged bleedings and this month heavy bleeding with clots. I was wondering if any you experienced the same thing? Thanks!
1 Responses
973741 tn?1342346373
COMMUNITY LEADER
Hi there.  So, it sounds like the cabergoline worked for your prolactin levels.  What I found was that heavy bleeding is a "less" common side effect of cabergoline. https://www.mayoclinic.org/drugs-supplements/cabergoline-oral-route/side-effects/drg-20062485.  Which means it can happen but not to everyone. Low prolactin levels usually require no treatment so they are weaning you from the cabergoline?
1 Comments
Yup, before I'm taking it once a week then it was decreased to every other week. Now I'm taking it once every 2 weeks but same dose (0.5mg). I was thinking this might be one of the reason but will see what my doctor will tell just to be sure. By the way, thanks for the response. Really appreciate it.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.